# SDR COEA2025091605856

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N856FE
- Make and model: Cessna 208B
- Aircraft serial: 0176
- Aircraft time: 15,269 hours, 22,889 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 17641250
- Part serial: 978832501
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AN EMERGENCY DESCENT WAS PERFORMED DUE TO OXYGEN DEPLETION AT FL210. AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED IN HDN WITHOUT FURTHER ISSUES.   O2 BOTTLE REPLACEMENT IAW C208 MM 35-01-00.
